# SDR AALA20020950

- Difficulty date: June 28, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 2613 · Overheat Detection
- Part: Gasket
- Condition: Failed
- Location: Acm Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - FLT 322 - EN ROUTE LAS-DFW TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING ROTATION.  TEMPERATURE LIGHT EXTINGUISHED WHEN POWER WAS REDUCED, ILLUMINATED WITH HIGHER POWER SETTING.  RETURNED LAS AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT AIR CONDITIONING SUPPLY HIGH TEMPERATURE SENSOR GASKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
